# SDR SWAA2016030749727

- Difficulty date: February 26, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,301 hours, 37,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 116A3010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500D, BETWEEN STRINGER 18R - 20R.  R & R FRAME IAW SRM & DWG.
